MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC VELOSORB FAST; BRAIDED FAST ABSORBABLE SURGICAL SUTURE

RIVERPOINT MEDICAL LLC VELOSORB FAST; BRAIDED FAST ABSORBABLE SURGICAL SUTURE
Model Number SV-2294
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded by the user and was not returned.Production records were reviewed.There were no nonconformities noted with the lot during production.All finished goods testing requirements were met prior to release.Five retained samples from the same lot were used to perform a needle attachment test.The retained samples used for the needle attachment test met requirements.There was no evidence that the device failed to meet specifications, and the report could not be substantiated.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "according to the reporter, during a vegetation and tonsils procedure, when suturing the needle broke at the base of the thread and disappeared into the muscle , the needle was found, the operation took longer.There was no patient injury.".

Brand Name
VELOSORB FAST
Common Device Name
BRAIDED FAST ABSORBABLE SURGICAL SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key17159602
Report Number3006981798-2023-00036
Device Sequence Number5386464
Product Code GAM
UDI-Device Identifier20884521151403
UDI-Public20884521151403
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberSV-2294
Device Lot Number22113010FX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Initial Report FDA Received Date06/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown